# SDR UIEA2024013100056

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 100,038 hours, 22,723 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 948E310G2
- Part serial: 96J1892
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE TAXIING ON GROUND IN MHT, A TURN SHOWED 26 KTS, WHICH I BELIEVE TO BE INCORRECT ON GROUND IN MHT. DURING CRUISE, ATC ADVISED WE WERE OFF COURSE AND LNAV SHOWED ON COURSE TO JWH, FIX WERE GIVEN A HEADING TO FLY. RECEIVED AN IRS NAV ONLY FLAG ON SCRATCH PAD ON FMC AFTER ATC ADVISED US OFF COURSE. WE WERE GIVEN A HEADING TO FSM, AND ADVISED ATC WE HAD NO NAV ABILITIES AFTER EVERYTHING DISAPPEARED WITH NO NAV INFO ON ND WITH NO FLIGHT DIRECTOR, NO AUTOPILOT, NO AUTOTHROTTLES, NO AUTOBRAKES & NO SPEEDBRAKES.( R/R IFS MODE SELECTOR PANEL IAW AMM 34-21-02. OPS TEST GOOD. VERIFIED PART EFFECTIVE PER IPC 34-21-51-01. PERFORMED MCDP TEST 30 & 40, TEST 40 FAILED. TMC MULTIPLE FAULT IAW AMM 22-00-02. R/R TMC IAW AMM 22-31-01. OPS CHECK GOOD IAW AMM 22-00-02 (TEST 2). NO FAULT MSG. PER ENGINEERING REQUEST, R/R LH, CTR & RH IRU IAW AMM 34-21-01. PERFORMED 30 & 40 TEST IAW AMM 22-00-02. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. AIPC VERIFICATION 34-21-01-01. PER MMC, R/R CAPT & FO FMC IAW AMM 34-61-01. OPS CHECK GOOD. DATA CROSSLOAD SUCCESSFUL. AIPC VERIFICATION 34-61-01-03. NO FURTHER DEFECTS NOTED AT THIS TIME.
